Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 12:08 PM CDT for Montague County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 12:08 PM CDT (17:08 UTC)
- Expired
- Apr 3, 2012, 1:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS54 KFWD 031708
SVRFWD
TXC337-031815-
/O.NEW.KFWD.SV.W.0048.120403T1708Z-120403T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF BOWIE...MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AND ST. JO AROUND 1235 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3399 9764 3396 9759 3391 9759 3392 9752
3391 9747 3370 9749 3352 9771 3357 9799
3389 9798 3386 9785 3392 9779 3395 9772
3400 9768
TIME...MOT...LOC 1708Z 205DEG 20KT 3363 9776
$$
CAVANAUGH3 follow-up statements
488
WWUS54 KFWD 031721
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT TUE APR 3 2012
TXC337-031815-
/O.CON.KFWD.SV.W.0048.000000T0000Z-120403T1815Z/
MONTAGUE TX-
1221 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR MONTAGUE COUNTY...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF NOCONA...MOVING NORTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AROUND 1235 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3399 9764 3396 9759 3391 9759 3387 9757
3381 9756 3371 9758 3355 9770 3362 9796
3389 9798 3386 9785 3392 9779 3395 9772
3400 9768
TIME...MOT...LOC 1722Z 205DEG 20KT 3372 9775
$$
DUNN325
WWUS54 KFWD 031736
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 PM CDT TUE APR 3 2012
TXC337-031815-
/O.CON.KFWD.SV.W.0048.000000T0000Z-120403T1815Z/
MONTAGUE TX-
1236 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN MONTAGUE COUNTY...
AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR NOCONA...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3399 9764 3396 9759 3391 9759 3387 9757
3381 9756 3371 9758 3360 9772 3373 9787
3386 9786 3386 9785 3392 9779 3395 9772
3400 9768
TIME...MOT...LOC 1737Z 205DEG 20KT 3380 9770
$$
DUNN845
WWUS54 KFWD 031804
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 PM CDT TUE APR 3 2012
TXC337-031815-
/O.CON.KFWD.SV.W.0048.000000T0000Z-120403T1815Z/
MONTAGUE TX-
104 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN MONTAGUE COUNTY...
AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES NORTHEAST OF NOCONA...MOVING NORTHEAST AT
25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3399 9764 3396 9759 3391 9759 3387 9757
3381 9756 3371 9758 3360 9772 3373 9787
3386 9786 3386 9785 3392 9779 3395 9772
3400 9768
TIME...MOT...LOC 1804Z 205DEG 20KT 3394 9762
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:17 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 3, 10:17 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1017 AM CDT TUE APR 3 2012 .AVIATION... 15Z UPDATE AND CONCERNS...TIMING OF SEVERE STORMS INTO N TX TERMINALS. TERMINAL SHUTDOWNS FOR 1-2 HOURS POSSIBLE BETWEEN 19-22Z /MAIN WINDOW/. THIS COULD CHANGE IF SQ LINE ACCELERATES EWD. MINOR CONCERNS REGARDING CIG TIMING FROM IFR TO LOW VFR BY 18Z/AFTER. BROKEN SQ LINE NOW ALONG/WEST OF BOWIE-MINERAL WELLS-STEPHENVILLE AND COMANCHE LINE. INDIVIDUAL SEVERE TSRA MOVING NE 30-35 KTS...WITH LINE AS A WHOLE MOVING E 15-20 KTS. THIS WOULD PUT THREAT FOR DAMAGING WINDS IN EXCESS OF 50 KTS/LARGE HAIL/AND FREQUENT CG LIGHTNING INTO WRN METRO AIRPORTS BY 18Z...DFW/GKY BY 19Z AND DAL/LOVE FIELD/ BY 20Z. HAVE INTRODUCE VRB20G40KTS WITH IFR VSBYS IN TSRA/CB FOR HIGHEST CONFIDENCE 2-HR WINDOWS STARTING AT THOSE TIMES. TIMING MAY NEED TO BE ADJUSTED AS WE APPROACH 18Z TAF ISSUANCE. TT AND OUN WRF MODELS ARE HANDLING CURRENT CONVECTIVE SCENARIO BETTER THAN THE SREF/HRRR HI-RES MODELS. MAIN CYCLONIC JET STREAK ALREADY ROUNDING THE UPPER LOW THROUGH W TX ATTM AND THAT HAS THE LARGE SCALE ASCENT OCCURRING ALREADY ACROSS WRN N TX. THE DRYLINE AND COLD FRONT MOVE INTO THE AREA LATE AFTERNOON OR EARLY EVENING...SHUNTING THE MAIN SEVERE WX THREAT TO THE E/SE OF ALL N TX TERMINALS AFTER 00Z WEDNESDAY. 05/ && .UPDATE... UPDATE TO ISSUE THE SEVERE THUNDERSTORM WATCH. ALSO RAISED POPS IN THE WEST THIS MORNING DUE TO INCREASING STORM COVERAGE EVIDENT IN RADAR. 84 && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/ LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT 00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING. OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE. EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION. CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON. SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT. UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED. DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 56 80 57 80 / 80 20 5 5 0 WACO, TX 80 54 81 55 82 / 60 30 5 0 0 PARIS, TX 80 58 78 54 75 / 70 70 10 10 5 DENTON, TX 80 51 79 53 79 / 80 20 5 5 0 MCKINNEY, TX 80 54 78 52 78 / 80 40 5 5 5 DALLAS, TX 80 57 80 58 80 / 80 30 5 5 0 TERRELL, TX 80 58 80 54 79 / 80 50 5 5 0 CORSICANA, TX 81 59 81 56 80 / 70 50 5 5 0 TEMPLE, TX 81 55 82 55 83 / 50 30 5 0 0 MINERAL WELLS, TX 78 49 79 52 80 / 80 10 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/84
Hazardous weather outlook, Apr 3, 4:05 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 405 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS...HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE REGION TODAY. 82/JLD
In the hours before
Special weather statement, Apr 3, 9:41 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 941 AM CDT TUE APR 3 2012 TXZ141-031515- COMANCHE TX- 941 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COMANCHE COUNTY AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES WEST OF DUBLIN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON. NICKEL-SIZED HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3226 9855 3206 9842 3182 9874 3208 9893 TIME...MOT...LOC 1441Z 229DEG 27KT 3218 9856 CAVANAUGH
Local storm report, Apr 3, 9:49 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL GRAHAM 33.10N 98.60W
04/03/2012 E1.50 INCH YOUNG TX PUBLICSpecial weather statement, Apr 3, 10:00 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT TUE APR 3 2012
TXZ130-031530-
ERATH TX-
1000 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ERATH COUNTY
AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF STEPHENVILLE...MOVING NORTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.
FREQUENT CLOUD TO GROUND LIGHTNING...NICKEL SIZED HAIL...VERY HEAVY
RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3226 9854 3230 9847 3252 9848 3251 9807
3232 9798 3231 9798 3222 9794 3210 9844
3226 9855 3227 9855
TIME...MOT...LOC 1500Z 236DEG 23KT 3230 9843
CAVANAUGHLocal storm report, Apr 3, 10:33 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 S GRAFORD 32.92N 98.25W
04/03/2012 E1.50 INCH PALO PINTO TX LAW ENFORCEMENT
PING PONG BALL SIZE HAIL REPORTED AT INTERSECTION OF
GRASSY RIDGE ROAD AND HWY 337.Special weather statement, Apr 3, 10:40 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1040 AM CDT TUE APR 3 2012 TXZ116-031615- PALO PINTO TX- 1040 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN PALO PINTO COUNTY AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GORDON. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3279 9857 3280 9806 3251 9807 3251 9857 TIME...MOT...LOC 1541Z 223DEG 32KT 3263 9821 CAVANAUGH
Special weather statement, Apr 3, 11:50 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT TUE APR 3 2012
TXZ130-131-031715-
ERATH TX-HOOD TX-
1150 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
ERATH COUNTY
HOOD COUNTY
AT 1150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF STEPHENVILLE...MOVING NORTH
AT 30 MPH. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN ERATH COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE GRANBURY...LIPAN...OAK TRAIL
SHORES...STEPHENVILLE AND MORGAN MILL.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3251 9811 3251 9807 3256 9806 3256 9785
3236 9772 3210 9815 3229 9838
TIME...MOT...LOC 1650Z 189DEG 25KT 3241 9810
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.